# SDR UIEA2024032100164

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 95,137 hours, 16,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Part serial: 16794
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REST SMOKE EICAS MSG. NO SMOKE OR FIRE CONFIRMED.( WIRING CHECKED NORMAL PER B747-400 WDM 26-13-31 REV 33. NEED TO REPLACE R/H CREW REST SMOKE DETECTOR. PERFORMED CHECK FLIGHT DECK EQUIPMENT AND CABIN EQUIPMENT. PERFORMED FUMES SMELL CHECK IN BLEED DUCT WITH ENG AND APU RUNNING, CHECKS OK PER B747 FIM 21-00 TASK 810 REV 110. R/R R/H CREW REST SMOKE DETECTOR & OPS TEST OK PER B747 AMM 26-74-51 REV 110. COMPLETED B747 AMM TASK 05-51-50 REV 110.
